Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 8, NWS Corpus Christi, TX

April 29, 2013Nueces County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 29, 2013, 9:06 PM CDT for Nueces County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2013, 9:06 PM CDT (02:06 UTC)
Expired
Apr 29, 2013, 9:45 PM CDT
In force
39 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 31 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 9:09 PM CDTMARINE TSTM WIND 472 Sse Corpus Christi, TXASOS AT KNGP REPORTED 47 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WFUS54 KCRP 300206
TORCRP
TXC355-300245-
/O.NEW.KCRP.TO.W.0008.130430T0206Z-130430T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 PM CDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN NUECES COUNTY IN SOUTH TEXAS...

* UNTIL 945 PM CDT

* AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MUSTANG ISLAND STATE PARK...OR 13 MILES EAST OF CORPUS CHRISTI...
  MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MUSTANG ISLAND STATE PARK...
  PADRE ISLES COUNTRY CLUB...
  PADRE BALLI PARK...
  PADRE BALLI PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2756 9729 2763 9726 2762 9728 2759 9729
      2774 9736 2769 9722 2771 9719 2774 9717
      2776 9719 2778 9715 2773 9712 2771 9715
      2756 9723 2757 9725
TIME...MOT...LOC 0206Z 335DEG 11KT 2769 9722

$$

RG
2 follow-up statements
214 
WWUS54 KCRP 300219
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
919 PM CDT MON APR 29 2013

TXC355-300245-
/O.CON.KCRP.TO.W.0008.000000T0000Z-130430T0245Z/
NUECES-
919 PM CDT MON APR 29 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN NUECES COUNTY...

AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR MUSTANG ISLAND STATE
PARK...OR 13 MILES EAST OF CORPUS CHRISTI...MOVING SOUTHEAST AT 15
MPH.

* LOCATIONS IMPACTED INCLUDE...
  PADRE ISLES COUNTRY CLUB...
  PADRE BALLI PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 2758 9722 2761 9727 2769 9722 2771 9719
      2774 9717 2776 9719 2778 9715 2773 9712
      2771 9715
TIME...MOT...LOC 0218Z 335DEG 11KT 2765 9721

$$

RG
056 
WWUS54 KCRP 300233
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
933 PM CDT MON APR 29 2013

TXC355-300242-
/O.CAN.KCRP.TO.W.0008.000000T0000Z-130430T0245Z/
NUECES-
933 PM CDT MON APR 29 2013

...THE TORNADO WARNING FOR SOUTHEASTERN NUECES COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO HAS PUSHED 
AWAY FROM THE ISLAND AND MOVED OUT OVER THE COASTAL WATERS.

LAT...LON 2758 9722 2761 9727 2769 9722 2771 9719
      2774 9717 2776 9719 2778 9715 2773 9712
      2771 9715
TIME...MOT...LOC 0232Z 335DEG 11KT 2761 9719

$$

RG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 29, 8:55 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 29, 8:55 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 PM CDT MON APR 29 2013

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...EXPECT ISOLD/SCT SHOWERS AND THUNDERSTORMS WILL
DISSIPATE DURING THE NEXT FEW HOURS. EXPECT PREDOMINATE MVFR
CEILINGS OVERNIGHT. PATCHY FOG WITH MVFR VISIBILITIES ANTICIPATED
DRG THE 09-14Z TUESDAY PERIOD AND GENERALLY EAST OF U.S. ROUTE
281. AN ISOLATED SHOWER MAY ALSO OCCUR YET MAINLY NEAR THE
COAST/OFFSHORE OVERNIGHT. A TRANSITION FROM MVFR CEILINGS TO VFR
EXPECTED TO OCCUR DRG THE LATE MORNING/EARLY AFTN HOURS TUESDAY.
EXPECT LGT WIND OVERNIGHT THEN INCREASING ONSHORE FLOW TO MODERATE
LEVELS BY TUESDAY AFTN.

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 29 2013/

SHORT TERM (TONIGHT THROUGH TUESDAY)...ISOLATED TO SCATTERED
THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS SOUTH TEXAS. A FEW
STRONG TO SEVERE STORMS ARE STILL POSSIBLE THROUGH SUNSET. MID
AND UPPER LEVEL VORTICITY MAXIMUM IN THE BASE OF THE TROUGH HAS
ROTATED INTO SOUTH TEXAS AND...ALONG WITH A MOIST AND UNCAPPED
ENVIRONMENT...IS ASSISTING WITH CONVECTIVE DEVELOPMENT. SHOULD
SEE A GRADUAL DECREASE IN COVERAGE OF STORMS TOWARDS SUNSET WITH
LOSS OF DIURNAL HEATING. WITH THE VORT MAX SHEARED OVER THE
AREA...AN ISOLATED THREAT FOR SHOWERS AND STORMS WILL CONTINUE
OVERNIGHT ACROSS THE MORE UNSTABLE MARINE AREAS...POSSIBLY WORKING
INTO THE COASTAL BEND. THE MID AND UPPER LEVEL LOW PULLS AWAY
TOWARDS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA TUESDAY MORNING
WITH DRIER AND SUBSIDENT CONDITIONS WORKING INTO THE CENTRAL AND
WESTERN AREAS OF THE CRP CWA. THERE IS STILL A SPOKE OF PVA FROM
CORPUS CHRISTI NORTHEAST TO VICTORIA TUESDAY MORNING...AND MARGINAL
POOL OF MOISTURE...ENOUGH TO WARRANT AN ISOLATED MENTION OF SHOWERS
AND STORMS. WARMER CONDITIONS ACROSS MOST OF THE AREA TOMORROW.

LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...DRYING WILL OCCUR AS
UPPER RIDGING SLIDES IN FROM THE WEST EARLY IN THE EXTENDED. MOIST
CONDITIONS AT THE SURFACE WITH DRIER AIR ALOFT TO CONTINUE TO
SUPPORT PATCHY FOG EARLY WEDNESDAY MORNING. H85 TEMPERATURES WARM
FURTHER...WITH WARMER CONDITIONS AT THE SURFACE. GENERAL MID TO
UPPER 80S...WITH LOW 90S OVER THE WESTERN BRUSH COUNTRY UNDER PARTLY
CLOUDY SKIES. NEXT FRONTAL BOUNDARY IS EXPECTED TO MOVE THROUGH
THURSDAY AS AN UPPER LONGWAVE TROUGH DIGS THROUGH CENTRAL PLAINS.
TIMING HAS BEEN QUITE CONSISTENT MOVING THROUGH THE NORTHWESTERN CWA
DURING THE MID-LATE MORNING HOURS...AND EXISTING THE COAST IN THE
AFTERNOON. WITH THE NORTHWEST FLOW ALOFT...THE FRONT SHOULD MOVE
QUICKLY THROUGH WITH GUSTY NORTHERLY WINDS BEHIND THE FRONT.
MOISTURE INCREASES RIGHT AHEAD OF THE FRONT...AND WITH LIGHT AND
VARIABLE WINDS...COULD SEE PATCHY TO AREAS OF FOG DEVELOPING PRIOR
TO THE FRONTAL PASSAGE. ALSO...INCREASED POPS TO CHANCE
CATEGORY...MAINLY ALONG THE FRONT WHERE MOISTURE CONVERGENCE WOULD
BE THE GREATEST GIVEN PWATS NEAR 1.4 INCHES. DRIER AND MUCH COOLER
AIR WILL FILTER IN...WITH COOL NIGHTS IN STORE FOR THURSDAY NIGHT
AND THE COOLEST OF NIGHTS FRIDAY NIGHT DIPPING INTO THE MID 40S
ACROSS MUCH OF THE INLAND AREAS. A GRADUAL WARMING TREND WILL BE IN
STORE FOR THE WEEKEND AS ONSHORE FLOW REDEVELOPS SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  86  69  86  69  /  20  20  10  10  10
VICTORIA          65  83  64  84  65  /  20  20  10  10  10
LAREDO            69  91  71  93  71  /  20  10  10  10  10
ALICE             65  87  67  88  68  /  20  10  10  10  10
ROCKPORT          68  80  69  81  69  /  20  20  10  10  10
COTULLA           64  88  67  91  67  /  20  10  10  10  20
KINGSVILLE        66  87  69  87  69  /  20  10  10  10  10
NAVY CORPUS       69  81  70  82  70  /  20  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...AVIATION
Hazardous weather outlook, Apr 29, 2:12 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
212 PM CDT MON APR 29 2013

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
212 PM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EARLY EVENING ACROSS SOUTH TEXAS. A FEW STORMS COULD
BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING STRAIGHT-LINE
WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. SHOWERS AND STORMS
SHOULD DIMINISH AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY AND WILL BRING
ISOLATED THUNDERSTORMS. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT
THIS TIME.

MODERATE TO STRONG OFFSHORE FLOW WILL DEVELOP ACROSS THE COASTAL AND
NEARSHORE WATERS...AND SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
BY THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP THURSDAY AFTERNOON IN
THE WAKE OF THE COLD FRONT AND AGAIN FRIDAY AFTERNOON DUE TO MUCH
DRIER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE REQUESTED TO FORWARD REPORTS TO THE NATIONAL WEATHER
SERVICE IN CORPUS CHRISTI.

JR

In the hours before

Special weather statement, Apr 29, 4:09 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
409 PM CDT MON APR 29 2013

TXZ231-292145-
LIVE OAK-
409 PM CDT MON APR 29 2013

...A STRONG THUNDERSTORM WAS AFFECTING LIVE OAK COUNTY...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITSETT...OR 9 MILES SOUTH OF
CAMPBELLTON...MOVING NORTH AT 30 MPH.

PEOPLE IN NORTHWESTERN LIVE OAK COUNTY...INCLUDING THE CITIES OF
WHITSETT AND ESSEVILLE...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL IS EXPECTED WITH THIS STORM.

RG
Special weather statement, Apr 29, 4:33 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
433 PM CDT MON APR 29 2013

TXZ243-292200-
NUECES-
433 PM CDT MON APR 29 2013

...A STRONG THUNDERSTORM WAS AFFECTING NUECES COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGS CROSSING GOLF COURSE...OR 6 MILES
SOUTH OF CORPUS CHRISTI...MOVING EAST AT 20 MPH.

PEOPLE IN CENTRAL NUECES COUNTY...INCLUDING THE CITIES OF NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
COUNTRY CLUB...CHRISTUS SPOHN HOSPITAL SOUTH...BAY AREA MEDICAL
CENTER...WALDRON FIELD...TEXAS A AND M UNIVERSITY CORPUS CHRISTI AND
FLOUR BLUFF...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL IS EXPECTED WITH THIS STORM.

RG
Local storm report, Apr 29, 4:45 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             3 NNE WHITSETT          28.66N 98.26W
04/29/2013  1.00 INCH        LIVE OAK           TX   CO-OP OBSERVER

            COOP OBSERVER REPORTED QUARTER SIZE HAIL AROUND 410 PM.

&&

IBLAYLOC
Local storm report, Apr 29, 4:53 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 S GEORGE WEST         28.31N 98.12W
04/29/2013                   LIVE OAK           TX   CO-OP OBSERVER

            COOP OBSERVER REPORTED MULTIPLE DOWNED TREE LIMBS AT 430
            PM CST.

&&

IBLAYLOC
Special weather statement, Apr 29, 5:27 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 PM CDT MON APR 29 2013

TXZ233-292315-
GOLIAD-
527 PM CDT MON APR 29 2013

...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD COUNTY...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BERCLAIR...OR 15 MILES EAST
OF BEEVILLE...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

MB
Local storm report, Apr 29, 9:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
903 PM CDT MON APR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
04/29/2013  0.25 INCH        NUECES             TX   COCORAHS

            SPOTTER REPORTED PEA SIZED HAIL AROUND 730 PM AT THE
            INTERSECTION OF FM 1889 AND FM 624.

&&

IBLAYLOC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:07 PM CDTTornado WarningCRPBee, Refugio38 min
Apr 29, 7:10 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio65 min
Apr 29, 7:25 PM CDTSevere Thunderstorm WarningCRPBee, Refugio50 min
Apr 29, 8:12 PM CDTTornado WarningCRPLa Salle, McMullen48 min
Apr 29, 8:16 PM CDTSpecial Marine WarningCRP89 min
Apr 29, 9:09 PM CDTSpecial Marine WarningCRP96 min
Apr 29, 10:18 PM CDTSpecial Marine WarningCRP57 min
Apr 29, 10:41 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb49 min
Apr 29, 11:20 PM CDTSpecial Marine WarningCRP55 min
Apr 29, 11:35 PM CDTSevere Thunderstorm WarningCRPDuval55 min
Apr 29, 11:52 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Live Oak53 min
Apr 30, 12:25 AM CDTSpecial Marine WarningCRP95 min
Apr 30, 8:27 AM CDTFire Weather WatchCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio20 hr

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.